A certain quasilinear parabolic equation
Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 73-80
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1971_7_1_a8,
author = {S. I. Pokhozhaev},
title = {A certain quasilinear parabolic equation},
journal = {Differencialʹnye uravneni\^a},
pages = {73--80},
year = {1971},
volume = {7},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1971_7_1_a8/}
}
S. I. Pokhozhaev. A certain quasilinear parabolic equation. Differencialʹnye uravneniâ, Tome 7 (1971) no. 1, pp. 73-80. http://geodesic.mathdoc.fr/item/DE_1971_7_1_a8/